MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a ureteronephroscopy procedure in the right kidney, bladder, performed on (b)(6) 2021.Post procedure, on (b)(6) 2022, the patient experienced pain on the right side during urination.The physician indicated that the patient is experiencing , "a reflux of urine from the bladder to the right kidney caused by the normal process of the bladder to close when it is going to be emptied and can not be done because the stent keeps the hole always open to facilitate drainage of the kidney.When the reflux happens it causes the pain that the patient remits".Enantyun plus, modifical, and medicine for bladder contractions were given to the patient as treatment for pain.The patient's pain is beginning to decrease.The polaris ureteral stent remains implanted in the patient.It was also reported that, the diagnosis of pain was related to defects on the patient's renal system and the patient will be operated to remove the left kidney and also to remove the stent from the right ureter.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13509987
Report Number3005099803-2022-00664
Device Sequence Number17455038
Product Code FAD
UDI-Device Identifier08714729124542
UDI-Public08714729124542
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model NumberM0061921420
Device Catalogue Number192-142
Device Lot Number0023765260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient Weight61 KG